# SDR SWAA2022021456574

- Difficulty date: December 28, 2021
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER ; 2021-576026 / [01] REPLACED CHORD RIB LOCATED LEADING EDGE RIB; LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 AND DWG 186A1001 REV ?A?; DWG 186A1304 REV -; [02] REPLACED CHORD RIB LOCATED LEADING EDGE RIB; LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 AND DWG 186A1001 REV ?A?; DWG 186A1304 REV - SEE INDIVIDUAL SING OFF BELOW; [03] CORRECTED STEP 1 AND 2 REPLACED CHORD RIB LOCATED LEADING EDGE RIB; LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 AND DWG 186A1001 REV ?A?; DWG 186A1304 REV -; [04] CORRECTED STEP 3 REPLACED CHORD RIB LOCATED LEADING EDGE RIB; LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 AND DWG 186A1001 REV ?A?; DWG 186A1304 REV - SEE INDIVIDUAL SING OFF BELOW.; [05] REPLACED CHORD RIB LOCATED LEADING EDGE RIB; LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 AND DWG 186A1001 REV ?A?; DWG 186A1304 REV - SEE INDIVIDUAL SING OFF BELOW. RII
